# SDR ZZDA2009098

- Difficulty date: March 23, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE AFT SECTION FWD OF VERTICAL STABILIZER REAR SPAR ATTACH TANG STA Y=1178.225 AND LONG 2R TEAR STRAP IS CRACKED PASSING FASTENER HOLE.  CUT OUT DAMAGED AREA OF TEAR STRAP ON AFT FUSELAGE SECTION FWD OF VERTICAL STAB REAR SPAR STA Y=1178.225 AND L2R, FABRICATED AND INSTALLED DOUBLER REPAIR AND FILLER PER REF B717 SRM 51-40-02, 51-41-05, AND EA 17-53-01579IR.
